# SDR LR7A05163

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER 02SB-382-5785-2, FOUND PRESSURE BULKHEAD WEB CRACKED.  FS617 LBL61, WL240.  REPLACED WEB IAW SRM SMP 583 51-60/70 AND AC43.13-1B, NR 0429.
